Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

ADHD, want to restart Dextroamphetamine. History of substance dependence to benzodiazapines. Advisable to restart?

I have a history of substance dependance To benzodiazapines. I was prescribed it for Panic disorder/ Refractoryy RLS . I Have severe ADHD and have been on large doses of Dextroamphetamine in the past but after my detox off of 80mgs of diazapam a day I discontinued that. I am comming up on 10 months off of the benzodiazapines,. what do you think about recontinuing treatment with Dextroamphetamine. My area of chemical dependance was Sedatives hypnotics mainly Benzos but other gabaergics as well. All prescribed to me at the time
Asked On : Fri, 14 Dec 2012
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pediatrician 's  Response

Thank you for your query.

It is good to know that you are off all these drugs after taking a detox course. Unfortunately you have not mentioned why do you want to restart dextroamphetamine. I would recommend not to start them. It will be advisable to consult your doctor and take these if required.

I hope I have answered your query to your satisfaction.

Wishing you all the best.


Answered: Sun, 23 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor